RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 328, Pages 27–41 (Mi znsl306)  

This article is cited in 3 scientific papers (total in 3 papers)

Distributions of functionals of diffusions with jumps

A. N. Borodin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper deals with methods of computation of distributions of functionals of a diffusion process with jumps that occur in accordance with the compound Poisson process. For symmetric processes some exact formulae concerning the first exit time are derived.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:3, 6510–6519

Bibliographic databases:

UDC: 519.21
Received: 15.12.2005

Citation: A. N. Borodin, “Distributions of functionals of diffusions with jumps”, Probability and statistics. Part 9, Zap. Nauchn. Sem. POMI, 328, POMI, St. Petersburg, 2005, 27–41; J. Math. Sci. (N. Y.), 139:3 (2006), 6510–6519

Citation in format AMSBIB
\Bibitem{Bor05}
\by A.~N.~Borodin
\paper Distributions of functionals of diffusions with jumps
\inbook Probability and statistics. Part~9
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 328
\pages 27--41
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2214533}
\zmath{https://zbmath.org/?q=an:1100.60046}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 139
\issue 3
\pages 6510--6519
\crossref{https://doi.org/10.1007/s10958-006-0368-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750497835}


Linking options:
  • http://mi.mathnet.ru/eng/znsl306
  • http://mi.mathnet.ru/eng/znsl/v328/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Borodin, “Distributions of functionals of diffusions with jumps”, J. Math. Sci. (N. Y.), 145:2 (2007), 4843–4855  mathnet  crossref  mathscinet  zmath
    2. A. N. Borodin, “On distributions of passage times of Brownian motion with jumps”, J. Math. Sci. (N. Y.), 152:6 (2008), 853–861  mathnet  crossref
    3. A. N. Borodin, “On first exit time from an interval for diffusions with jumps”, J. Math. Sci. (N. Y.), 163:4 (2010), 352–362  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:175
    Full text:44
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019